# SDR SWIA202161101

- Difficulty date: July 28, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 30,932 hours, 19,139 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SLAT TRACK 2-1, TRACK IS CHAFED.  FLAGGED     (C-CHECK RO 9/21/2021)     BLENDED OUT CHAFE ON L/H SLAT TRACK 2-1REF. CRJ-700 SRM 51-12-00-001-001-A01. C/W NDT INSPECTION REF CRJ700 / NDTM 51-20-008-230-A01 & 51-20-004-270-A01. NO DEFECTS NOTED. TUC8922 CAL DUE 31-JAN-2022. MINIMUM THICKNESS MEASURED = INBD LOCATIONS - .254" & OTBD LOCATIONS - .263". TUC6962 CAL DUE 30-SEP-2021. SEE ATTACHED NDT-11 & NDT-10 REPORTS.  EVALUATED BLENDS ON LH SLAT TRACK 2-1. NOMINAL THICKNESS OF REWORKED FLANGES IS 0.260". BLEND ON I/B FLANGE IS 4.800"L X 0.400"W X 0.006"D. LOWEST REMAINING THICKNESS OF I/B FLANGE IS 0.254". BLEND ON O/B  / FLANGE IS 4.710"L X 0.400"W X 0.000"D. LOWEST REMAINING THICKNESS OF O/B FLANGE IS 0.263". NO LIMITS GIVEN IN CRJ700 SRM. TOOL #: TUC8562 CAL DUE 30/NOV/21. RECEIVED REO 670-57-42-1165 REV -- DATED 2021-08-23 FROM ENGINEERING.  COMPLIED WITH REO 670-57-42-1165 REV -- DATED 2021-08-23 STEP 1. ENSURED BLENDOUTS WERE PERFORMED PER SRM. STEP 2.NDT. STEP 3. APPLIED AEROSHELL #33. STEP 4. MARKED SLAT TRACK WITH REO 670-57-42-1165. STEP 5. INSTALLED SLAT TARCK PER AMM.  COM
